Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 93, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 24, 2020, 6:31 PM CDT for 4 counties in Oklahoma. It was in force for 59 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 24, 2020, 6:31 PM CDT (23:31 UTC)
- Expired
- Apr 24, 2020, 7:30 PM CDT
- In force
- 59 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties McIntosh County, OK, Okfuskee County, OK, Okmulgee County, OK, Pittsburg County, OK
The radar
The Tulsa radar (KINX), 105 km from the middle of the area, began a volume at 23:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 24, 6:57 PM CDT | HAIL 1 | Indianola, OK | |
| Apr 24, 7:08 PM CDT | HAIL 0.75 | Crowder, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 24, 3:44 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 11.5 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1934 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 382 m²/s²
- 0-3 km storm-relative helicity
- 607 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
823
WUUS54 KTSA 242331
SVRTSA
OKC091-107-111-121-250030-
/O.NEW.KTSA.SV.W.0093.200424T2331Z-200425T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
631 PM CDT Fri Apr 24 2020
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
McIntosh County in southeastern Oklahoma...
Northern Pittsburg County in southeastern Oklahoma...
South central Okmulgee County in northeastern Oklahoma...
Southeastern Okfuskee County in east central Oklahoma...
* Until 730 PM CDT.
* At 631 PM CDT, severe thunderstorms were located 3 miles east of
Pharoah and 3 miles southwest of Hanna, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations in or near the path include...
Eufaula... Henryetta...
Dewar... Crowder...
Canadian... Indianola...
Hanna... Stidham...
Raiford... Vivian...
Arrowhead State Park... Lake Eufaula State Park...
Pharoah... Bryant...
Vernon... Pierce...
Onapa...
This includes Interstate 40 in Oklahoma between mile markers 228 and
264.
LAT...LON 3546 9617 3546 9551 3526 9545 3516 9545
3516 9542 3509 9540 3510 9598 3515 9601
3515 9598 3529 9598 3529 9608
TIME...MOT...LOC 2331Z 264DEG 28KT 3541 9607 3518 9594
HAIL...1.00IN
WIND...60MPH
$$4 follow-up statements
126
WWUS54 KTSA 242355
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
655 PM CDT Fri Apr 24 2020
OKC091-107-111-121-250030-
/O.CON.KTSA.SV.W.0093.000000T0000Z-200425T0030Z/
McIntosh OK-Pittsburg OK-Okmulgee OK-Okfuskee OK-
655 PM CDT Fri Apr 24 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR CENTRAL MCINTOSH...NORTHEASTERN PITTSBURG...SOUTH CENTRAL
OKMULGEE AND SOUTHEASTERN OKFUSKEE COUNTIES...
At 655 PM CDT, severe thunderstorms were located along a line
extending from 4 miles southeast of Dewar to 3 miles north of
Canadian, moving northeast at 115 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
Eufaula... Henryetta...
Dewar... Crowder...
Canadian... Indianola...
Stidham... Raiford...
Vivian... Arrowhead State Park...
Lake Eufaula State Park... Pierce...
Onapa...
This includes Interstate 40 in Oklahoma between mile markers 237 and
264.
LAT...LON 3546 9600 3546 9551 3526 9545 3516 9545
3516 9542 3509 9540 3510 9583 3515 9584
3519 9586 3528 9588 3531 9606
TIME...MOT...LOC 2355Z 241DEG 101KT 3541 9589 3522 9567
HAIL...1.00IN
WIND...60MPH
$$964
WWUS54 KTSA 250008
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
708 PM CDT Fri Apr 24 2020
OKC107-111-250017-
/O.CAN.KTSA.SV.W.0093.000000T0000Z-200425T0030Z/
Okmulgee OK-Okfuskee OK-
708 PM CDT Fri Apr 24 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL OKMULGEE AND
SOUTHEASTERN OKFUSKEE COUNTIES IS CANCELLED...
The storms which prompted the warning have weakened therefore the
warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southeastern Oklahoma.
LAT...LON 3546 9551 3526 9545 3516 9545 3516 9542
3509 9540 3510 9583 3535 9566
TIME...MOT...LOC 0007Z 273DEG 28KT 3536 9552 3514 9566
$$
OKC091-121-250030-
/O.CON.KTSA.SV.W.0093.000000T0000Z-200425T0030Z/
McIntosh OK-Pittsburg OK-
708 PM CDT Fri Apr 24 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR CENTRAL MCINTOSH AND NORTHEASTERN PITTSBURG COUNTIES...
At 707 PM CDT, severe thunderstorms were located along a line
extending from 5 miles southeast of Lake Eufaula State Park to
Crowder, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
Eufaula... Crowder...
Canadian... Indianola...
Arrowhead State Park... Onapa...
LAT...LON 3546 9551 3526 9545 3516 9545 3516 9542
3509 9540 3510 9583 3535 9566
TIME...MOT...LOC 0007Z 273DEG 28KT 3536 9552 3514 9566
HAIL...1.00IN
WIND...60MPH
$$686
WWUS54 KTSA 250012
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
712 PM CDT Fri Apr 24 2020
OKC091-121-250030-
/O.CON.KTSA.SV.W.0093.000000T0000Z-200425T0030Z/
McIntosh OK-Pittsburg OK-
712 PM CDT Fri Apr 24 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR CENTRAL MCINTOSH AND NORTHEASTERN PITTSBURG COUNTIES...
At 712 PM CDT, severe thunderstorms were located along a line
extending from 6 miles northeast of Eufaula to near Arrowhead State
Park, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
Eufaula... Crowder...
Canadian... Indianola...
Arrowhead State Park... Onapa...
LAT...LON 3546 9551 3526 9545 3516 9545 3516 9542
3509 9540 3510 9583 3533 9564
TIME...MOT...LOC 0012Z 266DEG 28KT 3534 9548 3514 9562
HAIL...1.00IN
WIND...60MPH
$$687
WWUS54 KTSA 250025 RRA
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
725 PM CDT Fri Apr 24 2020
OKC091-121-250035-
/O.EXP.KTSA.SV.W.0093.000000T0000Z-200425T0030Z/
McIntosh OK-Pittsburg OK-
725 PM CDT Fri Apr 24 2020
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MCINTOSH AND
NORTHEASTERN PITTSBURG COUNTIES WILL EXPIRE AT 730 PM CDT...
The storms which prompted the warning have moved out of the area.
Therefore the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southeastern Oklahoma.
LAT...LON 3546 9551 3526 9545 3516 9545 3516 9542
3509 9540 3510 9583 3533 9564
TIME...MOT...LOC 0025Z 264DEG 28KT 3535 9536 3515 9550
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 6:30 PM CDT, 1 minute earlier.
Area forecast discussion, Apr 24, 6:30 PM CDT, 1 minute before
Area Forecast Discussion National Weather Service Tulsa OK 630 PM CDT Fri Apr 24 2020 ...UPDATE... .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. Strong to severe thunderstorms have developed over eastern OK and will continue to move east. Threat has passed KTUL/KRVS/KBVO and will shift into NW AR/SE OK sites between 00-03z. Rapid deterioration in flight conditions will accompany storms with some potential for sfc wind gusts aoa 40knots. Gusty w-nw winds will occur behind cold front tonight with MVFR ceilings spreading over much of the area. Conditions should improve across eastern OK by 12z Saturday, with low ceilings persisting across NW AR into Saturday afternoon. && .PREV DISCUSSION... /Issued 353 PM CDT Fri Apr 24 2020/ DISCUSSION... Strong to severe thunderstorms are expected to develop soon across northeast Oklahoma just ahead of a cold front, with the activity building south into southeast Oklahoma over the next 2-3 hours. Large hail and damaging winds will be main severe weather threats, with an isolated tornado threat across mainly far southeast Oklahoma. The biggest limiting factor for tornadoes is the lack of deep low level moisture, although surface dewpoints may reach the lower 60s near the Red River just ahead of the storms. Storms will move east of the area by late evening, but a few showers will remain possible overnight mainly across northwest Arkansas and far northeast Oklahoma. After a dry and mild weekend, shower and thunderstorm chances will return late Sunday night and Monday as an upper level disturbance moves across the area. A cold front will move across the area late Tuesday and Tuesday evening bringing another round of showers and storms, along with the potential for severe weather. Dry and mild weather will return for the latter half of next week. The GFS is more aggressive than the ECMWF with another system at the tail end of the forecast period, and will side with the ECMWF for now keeping next Friday dry. Raised pops from the National Blend of Models forecast for late Sunday night and Monday. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && AVIATION.....14
Hazardous weather outlook, Apr 24, 4:58 PM CDT, 1 hour 33 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
458 PM CDT Fri Apr 24 2020
ARZ001-002-010-011-019-020-029-OKZ049-053>076-251015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
458 PM CDT Fri Apr 24 2020
...SEVERE WEATHER EXPECTED THIS EVENING...
This Outlook is for Northwest and West Central Arkansas as well
as much of Eastern Oklahoma.
.DAY ONE...Today and Tonight.
TORNADO.
RISK...Limited.
AREA...Far Southeast Oklahoma.
ONSET...After 6 pm.
SEVERE THUNDERSTORM.
RISK...Significant.
AREA...Eastern Oklahoma and Western Arkansas.
ONSET...Ongoing in eastern Oklahoma...after 7 pm in Arkansas.
AREA AT GREATEST RISK...Along and South of Interstate 40.
FLASH FLOOD and HEAVY RAIN.
RISK...Limited.
AREA...Eastern Oklahoma and Western Arkansas.
ONSET...Ongoing.
SIGNIFICANT WINDS.
RISK...Limited.
AREA...Northeast Oklahoma.
ONSET...Mid Evening.
DISCUSSION...
Strong to severe thunderstorms have developed over northeast
Oklahoma and will continue to build south early this evening, with
storms moving into western Arkansas after about 7 pm. Instability
and wind shear both are greater farther to the south, making the
threat of significant severe weather greater along and south of
I-40. Conditions do appear favorable for both large hail and
locally damaging wind gust potential. Hail to golfball, and
possibly tennis ball, size is possible with the most intense
storms. Additionally, some storms across far southeast Oklahoma will
have a limited tornadic potential, especially near the Red River
valley. Storms will move further east by late evening with the
severe weather risk ending by midnight. Locally heavy rainfall is
possible across eastern Oklahoma and western Arkansas. Given the
recent rainfall, any heavier amounts could quickly increase flash
flooding concerns.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
SATURDAY...No Hazards.
SUNDAY through MONDAY...Thunderstorm Potential.
TUESDAY...Severe Thunderstorm Potential...Heavy Rain Potential.
WEDNESDAY through THURSDAY...No Hazards.
EXTENDED DISCUSSION...
Gusty northerly winds which develop Friday evening will
persist into the day Saturday. Dry and mild conditions are
expected through the weekend, with thunderstorm chances returning
Monday into Tuesday.
weather.gov/tulsa contains additional information.In the hours before
Local storm report, Apr 24, 6:04 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
604 PM CDT FRI APR 24 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM HAIL 2 N PORUM 35.38N 95.27W
04/24/2020 E1.00 INCH MUSKOGEE OK BROADCAST MEDIA
&&
JDSLocal storm report, Apr 24, 6:05 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
605 PM CDT FRI APR 24 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0557 PM TSTM WND GST 4 NNW BROKEN ARROW 36.11N 95.82W
04/24/2020 E60 MPH TULSA OK TRAINED SPOTTER
&&
JDSLocal storm report, Apr 24, 6:08 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
608 PM CDT FRI APR 24 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0607 PM HAIL 3 SW BIXBY 35.91N 95.92W
04/24/2020 E0.75 INCH TULSA OK TRAINED SPOTTER
&&
JDSSpecial weather statement, Apr 24, 6:17 PM CDT, 14 minutes before
Special Weather Statement National Weather Service Tulsa OK 617 PM CDT Fri Apr 24 2020 OKZ061-062-067-068-242345- Cherokee OK-Rogers OK-Mayes OK-Wagoner OK- 617 PM CDT Fri Apr 24 2020 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL ROGERS...SOUTHERN MAYES...NORTHEASTERN WAGONER AND NORTHWESTERN CHEROKEE COUNTIES UNTIL 645 PM CDT... At 616 PM CDT, a strong thunderstorm was located 4 miles west of Chouteau, moving east at 35 mph. Nickel size hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations in or near the path include... Wagoner... Chouteau... Locust Grove... Peggs... Sportsmen Acres Community... Lost City... Mazie... Murphy... A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for northeastern and east central Oklahoma. LAT...LON 3625 9503 3598 9510 3598 9553 3624 9546 TIME...MOT...LOC 2316Z 267DEG 28KT 3619 9542
Special weather statement, Apr 24, 6:22 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Tulsa OK
622 PM CDT Fri Apr 24 2020
OKZ065>068-070-071-250000-
Muskogee OK-Okmulgee OK-Cherokee OK-Okfuskee OK-Wagoner OK-
McIntosh OK-
622 PM CDT Fri Apr 24 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MCINTOSH...SOUTHERN
WAGONER...WEST CENTRAL CHEROKEE...MUSKOGEE...CENTRAL OKMULGEE AND
SOUTHEASTERN OKFUSKEE COUNTIES UNTIL 700 PM CDT...
At 621 PM CDT, strong thunderstorms were located along a line
extending from 3 miles northeast of Stonebluff to 5 miles west of
Boynton to 2 miles southeast of Clearview. Movement was east at 35
mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations in or near the path include...
Muskogee... Okmulgee...
Wagoner... Coweta...
Henryetta... Fort Gibson...
Checotah... Haskell...
Morris... Weleetka...
Dewar... Okay...
Hulbert... Porter...
Schulter... Oktaha...
Braggs... Taft...
Boynton... Grayson...
This includes Interstate 40 in Oklahoma between mile markers 226 and
267.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Tulsa.
&&
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southeastern, northeastern and east central Oklahoma.
LAT...LON 3531 9634 3570 9589 3590 9578 3590 9576
3594 9576 3600 9573 3598 9512 3564 9520
3528 9573
TIME...MOT...LOC 2321Z 268DEG 31KT 3593 9571 3564 9575 3538 9615Local storm report, Apr 24, 6:26 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
626 PM CDT FRI APR 24 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0623 PM HAIL 2 S PRYOR 36.28N 95.32W
04/24/2020 E1.00 INCH MAYES OK TRAINED SPOTTER
0623 PM TSTM WND GST 2 S PRYOR 36.28N 95.32W
04/24/2020 M65.00 MPH MAYES OK TRAINED SPOTTER
SPOTTER MEASURED WIND GUST TO 65 MPH. TREE LIMBS 2-3
INCHES IN DIAMETER SNAPPED.
&&
JDSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 12:42 AM CDT | Special Weather Statement | TSA | Pawnee | 33 min |
| Apr 24, 1:08 AM CDT | Special Weather Statement | TSA | Tulsa | 52 min |
| Apr 24, 5:03 AM CDT | Special Weather Statement | TSA | Pawnee | 27 min |
| Apr 24, 5:41 AM CDT | Special Weather Statement | TSA | Tulsa | 34 min |
| Apr 24, 9:21 AM CDT | River Flood Warning | TSA | Ottawa | 23 hr |
| Apr 24, 2:19 PM CDT | River Flood Warning | TSA | LeFlore | 19 hr |
| Apr 24, 3:34 PM CDT | Special Weather Statement | TSA | Kay | 26 min |
| Apr 24, 3:46 PM CDT | Special Weather Statement | TSA | Osage | 29 min |
| Apr 24, 3:55 PM CDT | Special Weather Statement | TSA | Washington | 35 min |
| Apr 24, 4:06 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 39 min |
| Apr 24, 4:11 PM CDT | Special Weather Statement | TSA | Okmulgee | 34 min |
| Apr 24, 4:21 PM CDT | Special Weather Statement | TSA | Okmulgee | 24 min |
| Apr 24, 4:35 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee | 40 min |
| Apr 24, 4:38 PM CDT | Special Weather Statement | TSA | Washington | 37 min |
| Apr 24, 4:42 PM CDT | Special Weather Statement | TSA | Tulsa | 33 min |
| Apr 24, 4:46 PM CDT | Special Weather Statement | TSA | Okmulgee | 29 min |
| Apr 24, 4:50 PM CDT | Special Weather Statement | TSA | Muskogee | 25 min |
| Apr 24, 4:52 PM CDT | Special Weather Statement | TSA | Creek | 23 min |
| Apr 24, 4:53 PM CDT | Special Weather Statement | TSA | Washington | 37 min |
| Apr 24, 5:11 PM CDT | Special Weather Statement | TSA | Tulsa | 34 min |
| Apr 24, 5:12 PM CDT | Special Weather Statement | TSA | Muskogee | 33 min |
| Apr 24, 5:13 PM CDT | Special Weather Statement | TSA | McIntosh | 32 min |
| Apr 24, 5:14 PM CDT | Special Weather Statement | TSA | Craig, Nowata, Rogers | 46 min |
| Apr 24, 5:18 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa | 42 min |
| Apr 24, 5:32 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Sequoyah | 45 min |
| Apr 24, 5:33 PM CDT | Special Weather Statement | TSA | Cherokee | 27 min |
| Apr 24, 5:36 PM CDT | Special Weather Statement | TSA | Okfuskee | 24 min |
| Apr 24, 5:41 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa, Wagoner | 49 min |
| Apr 24, 5:43 PM CDT | Special Weather Statement | TSA | Okmulgee, Wagoner | 47 min |
| Apr 24, 5:54 PM CDT | Special Weather Statement | TSA | Okfuskee | 36 min |
| Apr 24, 5:59 PM CDT | Special Weather Statement | TSA | Mayes, Rogers | 46 min |
| Apr 24, 6:12 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 48 min |
| Apr 24, 6:17 PM CDT | Special Weather Statement | TSA | Mayes | 28 min |
| Apr 24, 6:22 PM CDT | Special Weather Statement | TSA | McIntosh, Muskogee, Wagoner | 38 min |
| Apr 24, 6:27 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes, Wagoner | 48 min |
| Apr 24, 6:52 PM CDT | Special Weather Statement | TSA | Choctaw | 38 min |
| Apr 24, 6:53 PM CDT | Special Weather Statement | TSA | Sequoyah | 22 min |
| Apr 24, 6:58 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 62 min |
| Apr 24, 6:59 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Sequoyah | 46 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.